# SDR QXEA0300019

- Difficulty date: January 7, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 10,224 hours, 14,293 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA-ON FLIGHT NUMBER 2065, ON DEPARTURE WHEN AIR SPEED INCREASED ABOVE 140 KTS, MASTER CAUTION ILLUMINATED WITH RUDDER PRESSURE & RUDDER FULL PRESSURE CAUTION LIGHTS.  COMPLETED ABNORMAL/EMERGENCY CHECKLIST AND MAINTAINED 200 KTS.  REMOVED AND REPLACED BOTH RUDDER HYD DUAL PRESSURE SWITCHES.  OPERATIONAL TEST OF PRESSURE REGULATOR AND ACTUATOR SOLENOID VALVES CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
